# SDR AALA201810089032

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 54,626 hours, 22,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN LATCH RELEASE. FLIGHT ATTENDANTS REPORTS THAT SHE HAD TO CONTINUOSLY HOLD THE GUST LOCK TO CLOSE THE DOOR. FOUND THE  GUST LOCK EASY TO OVERRIDE.  FOUND A BROKEN SPRING ON THE LATCH RELEASE AND BAD GUIDE ARM ASSEMBLY. INSTALLED NEW GUIDE ARM WITH NEW LATCH ASSEMBLY IAW AMM 52-11-21-400. OPS CHECKED OK.
